Need Help With Lingering Side Effects Of Prednisone

2 Replies Updated



Conversation Starter

SB Says:


I am a 30 year old female and in the beginning of March 2013 I got terribly sick with some sort of cold paired with a severe sinus infection. I was prescribed Methylprednisolone 4mg dose pack. I completed that with only minor side effects however it didn't really work and I was back at the doctor a mere week later feeling just as bad.

I was then prescribed Prednisone 20mg tablets, taking 3 daily for 5 days. It helped my symptoms and I felt better. However, my last dose was Sunday 3/17/2013 and today is Wednesday 3/20/2013 and I am feeling incredibly strange.

I feel weak, tired, irritable, depressed, dizzy and light-headed at times, off balance and I am getting mild headaches. I'm also moody and have a short temper.

From looking online it looks like these are some of the devastating effects of the prednisone, I wasn't given a lower dose to taper off, I just finished the pills.

Here are my questions:

Should I contact my doctor about these symptoms?


Will the symptoms start going away any time soon?


Of course I know the smart thing to do is to contact my doctor but he is one of those physicians that loves to prescribe pills instead of looking for alternatives. I don't want any more prednisone - ever, and currently I'm soldiering through these side effects. I just wanted to ask if there were any others out there with my experience and what you went through.

Thank you!



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Jenna Says:

Hi SB,

I'm so sorry to hear about your situation. From the sounds of it, I would actually see if you can make an appointment with a new doctor, or better yet a holistic/naturopathic doctor. It sounds like your current doctor is being pretty careless and not trying to solve the problem in a healthy manner. Until you can see someone else, I recommend blending lots of fruits/veggies or incorporating them into your diet in some way. All of the vitamins, minerals, and antioxidants will help your body to heal faster and flush out all of the unnecessary toxins. Also, I would look into purchasing some citrus essential oils to help with your mood.

I hope this helps!

REPLYSHAREREPORT
Was this helpful?      1  
2
Randy Says:
via mobile

Was suppose to take 4 tabs of the medural first day took 4 instead, was awful, but decided would just take one next day ,wow cannot handle it that a total of only 20 mg taken ,, back pain , chest pain, severe headache, im done praying with only that amount taken I will be ok and these awful effects will go away bp also rose to high

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Prednisone Withdrawal and/or side effects
I am interested in hearing about any bad experiences with the prednisone. My husband has been taking it for 1 year. He s... 3 replies
how to combat prednisone side effects and withdrawal
I am 61 years old , I was given Prednisone by a Spanish doctor after an operation in placing supporting wedges in my nec...
Need Help with Side Effects from SMZ/TMP DS
My friend is suffering after taking this medication. Fever, severe aches in all joints, extreme headache, diarrhea, comp... 2 replies
Need help with side effects from sulfamethoxazole tmp ds
Friend needs help. Treated with this medication for infected skin strep. Has fever to the point of chattering teeth, maj... 1 reply
I need help with my side effects!
I'm prescribed 25mg xR Adderall, and have been for about a year, year and a half. I absolutely love the stuff, nothi... 1 reply
side effects of prednisone
I am halfway thru a 10 day course of prednisone for pneumonia. Iam feeling much better except that I have developed a we... 2 replies
How long do side effects of prednisone last?
I have hives from taking prednisone. My mouth also feels torn up, and some minor throat irritation. I was on the meds fo... 1 reply
I need to know the herb I read about in this forum to help with craving sweets and other side effects on Methadone!! PLEASE HELP!!
I was reading in this forum a week or so ago and come upon someone talking about an herb capsule that helps with methado... 17 replies
Lingering side effects of methylprednisolone
I ended up at the ER thinking I was having a heart attack. So I didn't take the last two pills of my dose pack. It h... 36 replies
Help With Any Info/side effects of lyrica.
I've had sum very TERRIBLE effects from this pill from hell...theres several that are very alarming and ive read jus... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 2 October 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA